# SDR DL72S001122

- Difficulty date: June 9, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 59,413 hours, 39,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN MID SECTION EMER ESCAPE PATH LIGHTS INOP.  FOUND ON SERVICE CHECK.  REPLACED FORWARD POWER SUPPLY.
